Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online
Ask a Urologist   »  

Can thickness of the renal cortex be increased?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9669 Questions
Question
I have just had an ultrasound and was told that my renal cortex was thin, She told me that it was one that should be expected for a 70 year old (i am 55). Recently I have noticed an increase in my blood pressure especially the lower figure. I have swelling in my feet and I have trouble with holding urine. If there is a problem what can be done about it. Can I increase the cortex widthwith anything?
Tue, 24 Apr 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 29 minutes later
Brief Answer:
You can not increase thickness of renal cortex

Detailed Answer:
Hello
Thanks for query Based on the facts that you have posted you have landed in Chronic Renal Failure.

Consult qualified Urologist for clinical examination and get following basic tests done to establish diagnosis
1) Urine routine and culture
2) Ultrasound Scanning of abdomen
3)Renal function tests

You need to take anti hypertensive drugs to keep your Blood pressure under control

The further treatment will depend upon the final diagnosis.

Thanks and Regards
Dr Patil









Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor